DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8625

Title: EFFECTIVE OPERATORS AND THE TRUNCATION OF SHELL-MODEL CONFIGURATION SPACE
Authors: GAMBHIR, YK
BASAVARAJU, G
Issue Date: 1979
Publisher: INDIAN ACADEMY SCIENCES
Citation: PRAMANA, 13(1), 47-54
URI: http://dx.doi.org/10.1007/BF02846127
http://dspace.library.iitb.ac.in/xmlui/handle/10054/8625
http://hdl.handle.net/10054/8625
ISSN: 0304-4289
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback